# SDR MASA200600826

- Difficulty date: March 17, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N845MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145502
- Aircraft time: 10,835 hours, 10,551 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 4006719906
- Condition: Malfunctioned
- Location: Elevator
- Part time: 10,835 hours, 10,551 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2709 DCA - AUTO PILOT ISOLATES ON PITCH COMMAND.  MAINTENANCE REPLACED THE ELEVATOR SERVO.  OPS CHECK NORMAL.
